# SDR IPXA10559122

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  WHILE WORKING CUST CARD NR 849024, FOUND MAIN CARGO BAY FLOOR PANEL CRACKED AND HAS EXPOSED HONEYCOMB ON UPPER SURFACE BS 560 TO BS 620, RBL 25 TO BL 0, WL 208.1.  PANEL WAS REPLACED IAW EO B757-5320-9692-G.
